Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Missed periods for one month, advised meprate pills. Still no periods. Causes ?

hello doctor, gud aftn...just i have 1 doubt,on july 5th i got my periods for augst mnth i dn t get my periods..aftr 5 days i got a negative test went to our family doctor.she gve me meprate tblt and ask me to take for 3 days and she said withigmail.comn a week it has to cme if nt u pls cme again..but still i dn t get my periods.what it cause sir.tmr i have to go to hsptl again..
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Normally MEPRATE is given for atleadt five days to induce withdrawal bleeding.
Bleeding occurs from 3 to 7 days after tne last dose of MEPRATE.
Wait for a couple of days more.
If you still don't get it consult your doctor again for further treatment.
Answered: Wed, 22 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor